# SDR 95UAL900109

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9070U
- Make and model: Boeing 737222
- Aircraft serial: 19951
- Engine: Pwa JT8D7B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 17051
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

AFTER TAXI OUT, THE NR 2 FIRE WARNING LIGHT CAME ON AND TWO FIRE BOTTLES WERE DISCHARGED.  LIGHT REMAINED ON, PASSENGERS EVACUATED BY SLIDES.  FOUND FIRE LOOP M337 HAS A SHORT BETWEEN PINS 4 AND 6 IN CONNECTOR D992.  REPLACED LOOP SYSTEM, OPS CHECKS OK.
